Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

On Convergence of General Gamma Type Operators

On Convergence of General Gamma Type Operators

Year:    2011

Analysis in Theory and Applications, Vol. 27 (2011), Iss. 3 : pp. 288–300

Abstract

The present paper deals with the new type of Gamma operators, here we estimate the rate of pointwise convergence of these new Gamma type operators Mn,k for functions of bounded variation, by using some techniques of probability theory.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.1007/s10496-011-0288-z

Analysis in Theory and Applications, Vol. 27 (2011), Iss. 3 : pp. 288–300

Published online:    2011-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    13

Keywords:    rate of convergence gamma operator bounded variation total variation.

  1. Approximation Properties of a New Gamma Operator

    Huang, Jieyu | Qi, Qiulan | Garcia Pacheco, Francisco J.

    Journal of Mathematics, Vol. 2022 (2022), Iss. 1

    https://doi.org/10.1155/2022/5408136 [Citations: 2]
  2. q-Gamma Type Operators for Approximating Functions of a Polynomial Growth

    Agrawal, Purshottam Narain | Baxhaku, Behar | Chauhan, Ruchi

    Iranian Journal of Science, Vol. 47 (2023), Iss. 4 P.1367

    https://doi.org/10.1007/s40995-023-01507-6 [Citations: 0]
  3. Approximation by modified q‐Gamma type operators in a polynomial weighted space

    Singh, Jitendra Kumar | Agrawal, Purshottam Narain | Kajla, Arun

    Mathematical Methods in the Applied Sciences, Vol. 46 (2023), Iss. 3 P.3223

    https://doi.org/10.1002/mma.8687 [Citations: 1]
  4. Generalized p,q-Gamma-type operators

    Cheng, Wen-Tao | Cai, Qing-Bo

    Journal of Function Spaces, Vol. 2020 (2020), Iss. P.1

    https://doi.org/10.1155/2020/8978121 [Citations: 2]
  5. Approximation by Gamma type operators

    Nur Deveci, Serife | Acar, Tuncer | Alagoz, Osman

    Mathematical Methods in the Applied Sciences, Vol. 43 (2020), Iss. 5 P.2772

    https://doi.org/10.1002/mma.6083 [Citations: 14]
  6. On q-Gamma type operators in a polynomial weighted space

    Berwal, Sahil | Mohiuddine, S.A. | Kajla, Arun | Mursaleen, M.

    Alexandria Engineering Journal, Vol. 104 (2024), Iss. P.261

    https://doi.org/10.1016/j.aej.2024.06.026 [Citations: 0]